I am waiting for a "specific" blood test for genital herpes, and am taking acyclovir 800mg every four hours. My testicals seem to be little sore. Is this because I am stressing? Or is it a symptom or side affect? I have not read about this particular situation
Herpes Simplex - are sore testicals are side effect of acyclovir or a symptom of herpes or stress?
Question posted by San_Antonio_1122 on 12 March 2011
Last updated on 9 May 2021 by Henryduongod10
I am a recent diagnosed with herpes that I got from my girlfriend. And yes, I’m also suffering from testicle pain. Nothing seems to help sooth it as much. Hate to break it to you but we’ll be in it for the long run.
Initial herpes outbreaks were very painful for me even in the testicles. Often this pain preceded the appearance of the blisters. I contracted herpes in the 1980's before treatment options. Outbreak severity diminished over the years even before treatment was available. After 1-2 years, I never experienced testicular pain again. Your body may be adjusting to this new virus. Consider yourself lucky that good treatment options exist today. Good luck!
- Acyclovir uses and safety info
- Acyclovir information for Healthcare Professionals (includes dosage details)
- Side effects of Acyclovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.